Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 113, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Aug 1, 2025, 7:46 PM CDT for Kaufman County, Van Zandt County, Texas. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2025, 7:46 PM CDT (00:46 UTC)
- Expired
- Aug 1, 2025, 9:45 PM CDT
- In force
- 119 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Kaufman County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 120 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 977 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1627 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
281
WGUS54 KFWD 020046
FFWFWD
TXC257-467-020245-
/O.NEW.KFWD.FF.W.0113.250802T0046Z-250802T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
746 PM CDT Fri Aug 1 2025
The National Weather Service in Fort Worth has issued a
* Flash Flood Warning for...
East Central Kaufman County in north central Texas...
Northwestern Van Zandt County in north central Texas...
* Until 945 PM CDT.
* At 746 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 2.5 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets, and underpasses as well as other
poor drainage and low lying areas.
* Some locations that will experience flash flooding include...
Canton, Wills Point, Edgewood, Myrtle Springs, Wise, Ola and Rand.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3269 9620 3274 9608 3275 9597 3272 9584
3263 9584 3255 9581 3248 9607 3251 9622
FLASH FLOOD...RADAR INDICATED
$$
Schroeder1 follow-up statement
923
WGUS74 KFWD 020240
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
940 PM CDT Fri Aug 1 2025
TXC257-467-020250-
/O.EXP.KFWD.FF.W.0113.000000T0000Z-250802T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kaufman TX-Van Zandt TX-
940 PM CDT Fri Aug 1 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 945 PM CDT THIS EVENING FOR
EAST CENTRAL KAUFMAN AND NORTHWESTERN VAN ZANDT COUNTIES...
The heavy rain has ended. Flooding of low lying and/or poor drainage
areas may continue for a few hours until the water has had a chance
to recede. Please continue to heed remaining road closures.
&&
LAT...LON 3269 9620 3274 9608 3275 9597 3272 9584
3263 9584 3255 9581 3248 9607 3251 9622
$$
DarrahWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 1:28 PM CDT, 6 hours 18 minutes earlier. Its key messages:
- Thunderstorms are expected once again this afternoon. Strong downburst winds and heavy rain will be the main threats. Isolated flash flooding cannot be ruled out.
- One or more thunderstorm complexes could affect portions of the area Saturday night into Sunday morning and again Sunday night into Monday morning, before seasonably hot and dry weather resumes next week.
Area forecast discussion, Aug 1, 1:28 PM CDT, 6 hours 18 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 128 PM CDT Fri Aug 1 2025 ...New Short Term, Long Term, Aviation... .KEY MESSAGES... - Thunderstorms are expected once again this afternoon. Strong downburst winds and heavy rain will be the main threats. Isolated flash flooding cannot be ruled out. - One or more thunderstorm complexes could affect portions of the area Saturday night into Sunday morning and again Sunday night into Monday morning, before seasonably hot and dry weather resumes next week. && .SHORT TERM... /NEW/ /Through Saturday Night/ Scattered thunderstorms are expected to redevelop this afternoon across North and Central Texas with locally heavy rainfall and strong downburst winds possible. Where storms persist or repeatedly train, a localized flash flood threat may emerge and continue through the evening hours, especially in urban and poor drainage areas. The broader synoptic pattern remains characterized by subtropical ridging positioned over southeast AZ and southwest NM with a series of weak shortwave troughs rotating around the upper-level ridge. These disturbances are providing weak large-scale ascent across the region, while the stalled surface front currently draped over North Texas remains quasi-stationary for the next 24 hours. The frontal zone will likely be the most favored area for initial convective development, in response to low-level convergence. However, convective temperatures in the mid/upper 90s will support scattered thunderstorm development further south across Central Texas as afternoon temperatures peak in the upper 90s. Moderate to strong instability (MLCAPE 1500-2500 J/kg) beneath steep mid- level lapse rates and weak deep-layer shear (less than 15 kts) will support pulse-type thunderstorms this afternoon, characterized by brief, rapid intensification and decay. While widespread severe weather is unlikely, isolated downburst winds up to 40 to 60 mph may occur with the strongest storms. Rainfall amounts will be highly variable due to the isolated to scattered coverage of today's storms. Aerial averages of 0.5 to 1.5 inches remains most likely, though very localized totals of 3 to 5 inches are possible given expected slow storm motions and increasingly PWAT rich environment. The reasonable worst case scenario (90th percentile) continues to highlight an area near and northeast of the DFW Metroplex, where rainfall totals could exceed 5" (through 7 AM Saturday) in a few isolated areas. Storm coverage should wane later this evening with the loss of daytime heating, though some lingering showers and storms may persist through the overnight hours, particularly east of I-35 where weak ascent associated with the passing shortwave will remain in place. Temperatures tonight will settle into the lower to mid 70s. By Saturday afternoon, the shortwave is expected to begin pulling away from the region. This will likely usher in a relative lull in convective activity, though residual moisture and lingering weak mesoscale boundaries may support at least isolated to widely scattered storms during peak heating. Coverage should be lower than what we see today, with the greatest concentration expected across Central and East Texas. Slightly drier air and a modest northerly surface wind shift will also allow temperatures to remain slightly below normal for early August, with highs ranging from the upper 80s in the northeast to low-mid 90s elsewhere. 12 && .LONG TERM... /NEW/ /Sunday Onward/ Persistent moisture and another mid-level perturbation embedded within northwesterly flow aloft is expected to support additional convective development over the higher terrain of the southern Rockies late Saturday and early Sunday. This activity is currently projected to make a run at our northwestern zones after daybreak. Storm chances will continue through the day as the shortwave passes overhead. With weak north-northwest flow aloft continuing, another embedded ridge-topping perturbation/shortwave will lead to increasing rain chances again Sunday night into Monday. By Monday afternoon, the upper-level ridge to the west should begin to build eastward into the Plains shunting rain chances into East Texas and Louisiana. Seasonably hot and dry weather will return through the remainder of the period with the re-expansion of the ridge. Highs will climb into the mid to upper 90s by midweek, with a few triple digit readings possible north of I-20 and west of I-35 through the end of the week. 12 && .AVIATION... /NEW/ /18Z TAFs/ A weak front between the DFW Metroplex and Waco along with a shortwave aloft will lead to an afternoon and evening of scattered thunderstorms. Convection should initialize in the 21-23Z time frame, both near and south of the front across Central Texas, and also across North Texas as an MCV treks east along the Red River. Storms will be disorganized, slow-moving and difficult to pinpoint exact time and location. Will hence include a generous 4-hour TEMPO group for TS from 23Z-03Z for the Metroplex TAFs, and hopefully narrow down the timing some in later forecasts. Will stick with VCTS for KACT where less coverage is expected. Light north winds can be expected north of the front and light south winds out ahead of it. Northeast low level flow flow will usher in a deck of MVFR ceilings across North Texas Saturday morning, which has been added to the Metroplex TAFs. The front will sag slowly south into Central Texas over the next 24 hours, which should shift the better storm potential south of the region Saturday afternoon and evening. 30 && .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be requested this afternoon and evening across North Texas. Even if activation is not locally requested, any reports of hazardous weather to the National Weather Service are appreciated. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 75 90 75 93 75 / 40 30 0 10 30 Waco 75 92 74 94 75 / 40 30 10 10 30 Paris 72 88 68 89 69 / 50 30 0 5 20 Denton 72 90 71 93 71 / 30 20 0 10 40 McKinney 73 89 71 92 71 / 40 30 0 10 30 Dallas 75 90 74 93 74 / 40 30 0 10 30 Terrell 73 90 71 92 71 / 50 40 5 5 20 Corsicana 75 93 74 95 75 / 50 40 10 10 20 Temple 75 94 73 96 75 / 30 30 20 10 30 Mineral Wells 72 94 72 95 71 / 20 20 0 20 40 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
In the hours before
Local storm report, Aug 1, 5:59 PM CDT, 1 hour 47 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
559 PM CDT Fri Aug 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM Tstm Wnd Dmg 3 NE Temple 31.12N 97.33W
08/01/2025 Bell TX Public
Corrects previous tstm wnd dmg report from 2
NE Temple. Photo on X of a large tree branch
snapped in north Temple.
&&
ShamburgerSpecial weather statement, Aug 1, 6:07 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
607 PM CDT Fri Aug 1 2025
TXZ174-175-012330-
Robertson TX-Milam TX-
607 PM CDT Fri Aug 1 2025
...A strong thunderstorm will impact portions of southwestern
Robertson and northeastern Milam Counties through 630 PM CDT...
At 607 PM CDT, Doppler radar was tracking a strong thunderstorm near
Calvert, or near Hearne, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Hearne and Calvert around 610 PM CDT.
Other locations impacted by this storm include Branchville and
Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3083 9679 3102 9680 3105 9653 3092 9645
3080 9652
TIME...MOT...LOC 2307Z 272DEG 12KT 3093 9669
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DarrahSpecial weather statement, Aug 1, 6:12 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
612 PM CDT Fri Aug 1 2025
TXZ159-012345-
McLennan TX-
612 PM CDT Fri Aug 1 2025
...A strong thunderstorm will impact portions of southwestern
McLennan County through 645 PM CDT...
At 612 PM CDT, Doppler radar was tracking a strong thunderstorm over
McGregor. This storm was nearly stationary.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
McGregor around 620 PM CDT.
Other locations impacted by this storm include Spring Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3140 9748 3141 9748 3155 9740 3152 9724
3135 9728
TIME...MOT...LOC 2312Z 011DEG 3KT 3147 9735
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DarrahSpecial weather statement, Aug 1, 6:34 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
634 PM CDT Fri Aug 1 2025
TXZ174-175-020000-
Robertson TX-Milam TX-
634 PM CDT Fri Aug 1 2025
...A strong thunderstorm will impact portions of southern Robertson
and east central Milam Counties through 700 PM CDT...
At 634 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bryan Utilities Lake, or 8 miles southeast of Hearne, moving
southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southern Robertson
and east central Milam Counties, including the following locations...
Benchley, Mumford, and Gause.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3071 9659 3073 9660 3073 9662 3072 9665
3083 9678 3096 9668 3088 9637 3087 9639
3079 9642 3074 9646 3070 9656
TIME...MOT...LOC 2334Z 303DEG 26KT 3079 9649
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
DarrahLocal storm report, Aug 1, 6:41 PM CDT, 1 hour 5 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Fort Worth TX
641 PM CDT Fri Aug 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM Tstm Wnd Dmg Killeen 31.10N 97.72W
08/01/2025 Bell TX Public
Facebook photo showed a tree and power line
down in Killeen.
0427 PM Tstm Wnd Gst 3 N Killeen 31.14N 97.71W
08/01/2025 M67 MPH Bell TX ASOS
Corrects previous tstm wnd dmg report from 3
N Killeen. KHLR measured a wind gust of 67
mph / 58 knots out of the SE.
0440 PM Tstm Wnd Gst 3 N Killeen 31.14N 97.71W
08/01/2025 M59 MPH Bell TX ASOS
Corrects previous tstm wnd dmg report from 3
N Killeen. KHLR measured a second peak wind
gust of 59 mph / 51 knots out of the WNW.
0450 PM Tstm Wnd Dmg 2 SSE Temple 31.08N 97.35W
08/01/2025 Bell TX Public
Facebook report of several large tree
branches down near the Baylor hospital on S
31st St in Temple.
0450 PM Tstm Wnd Dmg 1 S Temple 31.08N 97.36W
08/01/2025 Bell TX Public
Facebook report of tree down on S 31st St in
Temple.
0505 PM Tstm Wnd Dmg 3 NE Temple 31.12N 97.33W
08/01/2025 Bell TX Public
Corrects previous tstm wnd dmg report from 2
NE Temple. Photo on X of a large tree branch
snapped in north Temple.
&&Local storm report, Aug 1, 7:19 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
719 PM CDT Fri Aug 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM Tstm Wnd Dmg 4 SE Gunter 33.41N 96.70W
07/31/2025 Grayson TX Public
Facebook video showed strong microburst
winds destroyed a barn on Lazy S Ranch Road.
0808 PM Tstm Wnd Dmg 4 SSE Gunter 33.40N 96.71W
07/31/2025 Collin TX Public
Trees and power lines down on CR 138 and CR
136.
0809 PM Tstm Wnd Dmg 3 S Gunter 33.41N 96.74W
07/31/2025 Grayson TX Emergency Mngr
*** 1 INJ ***
Corrects previous tstm wnd dmg report from 3
S Gunter. Grayson County EMA reported 10 RVs
were flipped over at the Good Shepherd RV
Park at 1000 Fox Lane, with 4 suffering
major damage and 6 minor damage. One minor
injury was reported.
0845 PM Tstm Wnd Dmg 2 SW Van Alstyne 33.40N 96.59W
07/31/2025 Grayson TX Public
Multiple trees down in Van Alstyne just
north of Panther Pkwy, west of US 75. Time
estimated.
0915 PM Tstm Wnd Dmg 2 ESE Callisburg 33.69N 96.99W
07/31/2025 Cooke TX Emergency Mngr
Several 10 inch tree limbs were blown off a
healthy oak tree, ripped a 30x30 barn door
off, and took the roof off of a 12X20
lean-to barn.
&&The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:33 PM CDT | Special Weather Statement | FWD | Hopkins | 27 min |
| Aug 1, 10:33 PM CDT | Areal Flood Advisory | FWD | Kaufman, Van Zandt | 89 min |
| Aug 2, 1:42 PM CDT | Special Weather Statement | FWD | Bell | 33 min |
| Aug 2, 1:49 PM CDT | Special Weather Statement | FWD | Robertson | 26 min |
| Aug 2, 2:27 PM CDT | Special Weather Statement | FWD | Bell | 33 min |
| Aug 2, 2:40 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 50 min |
| Aug 2, 3:21 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 24 min |
| Aug 2, 3:38 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Milam | 43 min |
| Aug 2, 3:46 PM CDT | Special Weather Statement | FWD | Bell | 29 min |
| Aug 2, 4:08 PM CDT | Special Weather Statement | FWD | Milam | 52 min |
| Aug 2, 4:23 PM CDT | Special Weather Statement | FWD | Milam | 37 min |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.